# SDR SWAA2014111434182

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 76,556 hours, 65,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FWD FLANGE INNER STRUCTURE LAYER CHORD CRACKED AT BS 727 STRINGER 18A LT AFT LOWER HOLE.  REPAIRED CHORD IAW EA.
